I am so confused, have anyone experienced the same thing?
I started Zoloft six weeks ago (from 25 mg to 50 mg). My initial side effects were intensely horrible nausea, exhaustion, loss of appetite, and with (expected) sexual side effects. There were days that I missed work for not being able to get out of bed. I lost about 10 pounds in 4 weeks, and that's a lot because I am only 5'1 and originally 108 pounds, and I was fairly active (I swim 3-4 times a week) until I started feeling down about a month ago.
So, at the end of 4 weeks of trial stage, my doc told me to taper off so that I can switch to Wellbutrin.
Guess what? I started tapering off to 25 mg and I somehow feel much better, like myself again. I started exercising again, no problem getting up in the morning, and not feeling like disconnected or emotionless.
Does this mean that med is finally working and that I should be on 25 mg instead of 50 mg? Or, I am feeling better from not having Zoloft zombie effect?
Should I stay on it just to be on the safe side? I could be getting energy from getting back to my exercise routine (which I was able to do BECAUSE I didn't feel the effect of Zoloft). Please help me decide to completely come off of Zoloft or stay on it.
Thank you all!